A new common fixed point theorem in ordered b-metric-like spaces

Nannan Fang

Abstract


In this paper, we establish the existence of common fixed points in partially ordered complete b-metric-like spaces. An example is provided to support our results. The results obtained in this paper improve and extend the corresponding results announced recently.

Full Text: PDF

How to Cite this Article:

Nannan Fang, A new common fixed point theorem in ordered b-metric-like spaces, Advances in Fixed Point Theory, Vol 6, No 1 (2016), 101-114

Copyright © 2016 Nannan Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.